On the generalized Fibonacci and Lucas 2k−ions

Sure Köme and Hafize Kirik
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310-5132, Online ISSN 2367-8275
Volume 26, 2020, Number 4, Pages 173—186
DOI: 10.7546/nntdm.2020.26.4.173-186
Download full paper: PDF, 156 Kb

Details

Authors and affiliations

Sure Köme
Department of Mathematics, Nevşehir Hacı Bektaş Veli University, Turkey

Hafize Kirik
Department of Mathematics, Nevşehir Hacı Bektaş Veli University, Turkey

Abstract

This study introduces the modified generalized Fibonacci and Lucas 2k−ions which are the generalizations of several quaternions, octonions and higher order dimensional algebras. We give the generating functions, the Binet formulas and well-known identities such as Catalan’s identity and Cassini’s identity for the modified generalized Fibonacci and Lucas 2k−ions.

Keywords

  • Modified generalized Fibonacci sequence
  • Modified generalized Lucas sequence
  • Recurrence relations
  • 2k−ions

2010 Mathematics Subject Classification

  • 11B39
  • 05A15

References

  1. Bilgici, G. (2014). Two generalizations of Lucas sequences. Applied Mathematical Sciences, 245, 526–538.
  2. Bilgici, G., Tokeşer, Ü., & Ünal, Z. (2017). Fibonacci and Lucas sedenions. Journal of Integer Sequences, 20(2), 3.
  3. Biss, D. K., Dugger, D., & Isaksen, D. C. (2008). Large annihilators in Cayley−Dickson algebras. Communications in Algebra, 36(2), 632–664.
  4. Çimen, C. B., & İpek, A. (2017). On Jacobsthal and Jacobsthal–Lucas octonions. Mediterranean Journal of Mathematics, 14(2), 37.
  5. Edson, M., & Yayenie, O. (2009). A New Generalization of Fibonacci Sequence & Extended Binet’s Formula. Integers, 9 (6), 639–654.
  6. Falcón, S., & Plaza, Á. (2007). The k−Fibonacci sequence and the Pascal 2-triangle. Chaos, Solitons & Fractals, 33(1), 38–49.
  7. Göcen, M., & Soykan, Y. (2019). Horadam 2k−ions. Konuralp Journal of Mathematics, 7(2), 492–501.
  8. Gül, K. (2018). On k−Fibonacci and k−Lucas Trigintaduonions. International Journal of Contemporary Mathematical Sciences, 13(1), 1–10.
  9. Halıcı, S. (2012). On Fibonacci quaternions. Adv. Appl. Clifford Algebras, 22(2), 321–327.
  10. Horadam, A. F. (1963). Complex Fibonacci numbers and Fibonacci quaternions. The American Mathematical Monthly, 70(3), 289–291.
  11. Keçilioğlu, O., & Akkuş, I. (2015). The Fibonacci octonions. Advances in Applied Clifford Algebras, 25(1), 151–158.
  12. Koshy, T. (2001). Fibonacci and Lucas Numbers with Applications, John Wiley & Sons.
  13. Köme, S., Köme, C., & Yazlık, Y. (2019). Modified generalized Fibonacci and Lucas quaternions. Journal of Science and Arts, 19(1), 49–60.
  14. Ramirez, J. L. (2015). Some combinatorial properties of the k−Fibonacci and the k−Lucas quaternions. Analele Universitatii “Ovidius” Constanta-Seria Matematica, 23(2), 201–212.
  15. Szynal-Liana, A., & Włoch, I. (2016). The Pell quaternions and the Pell octonions. Advances in Applied Clifford Algebras, 26(1), 435–440.
  16. Szynal-Liana, A., & Włoch, I. (2016). A note on Jacobsthal quaternions. Advances in Applied Clifford Algebras, 26(1), 441–447.
  17. Tan, E., Yılmaz, S., & Şahin, M. (2016). On a new generalization of Fibonacci quaternions. Chaos, Solitons & Fractals, 82, 1–4.
  18. Tan, E., Yılmaz, S., & Şahin, M. (2016). A note on bi-periodic Fibonacci and Lucas quaternions. Chaos, Solitons & Fractals, 85, 138–142.
  19. Yayenie, O. (2011). A note on generalized Fibonacci sequences. Applied Mathematics and Computation, 217 (12), 5603–5611.
  20. Yazlık, Y., Köme, C., & Madhusudanan, V. (2018). A new generalization of Fibonacci and Lucas p−numbers. Journal of Computational Analysis and Applications, 25(4), 657–669.
  21. Yazlık, Y., & Taşkara, N. (2012). A note on generalized k-Horadam sequence. Computers & Mathematics with Applications, 63(1), 36–41.
  22. Yılmaz, N., Yazlık, Y., & Taşkara N. (2016). The bi-periodic Fibonacci octonions (arXiv:1603.00681).
  23. Yılmaz, N., Yazlık, Y., & Taşkara, N. (2017). On the bi-periodic Lucas octonions. Advances in Applied Clifford Algebras, 27(2), 1927–1937.

Related papers

Cite this paper

Köme, S., & Kirik, H. (2020). On the generalized Fibonacci and Lucas 2k−ions. Notes on Number Theory and Discrete Mathematics, 26 (4), 173-186, doi: 10.7546/nntdm.2020.26.4.173-186.

Comments are closed.